# SDR IPXA2016021299282

- Difficulty date: February 5, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0146502
- Condition: Corroded
- Location: Bs 1481-1501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,MAIN CABIN LONGERON 23R FITTING BETWEEN F/S 1481-1501 HAS CORROSION IN 2 PLACES.  REMOVED CORROSION LONGERON 23R BETWEEN F/S 1481-1501, REF SRM 53-00-00. MATERIAL LOSS IS .004, REMAINING IS .096. FOUND TO BE WITHIN LIMITS OF SRM 53-00-00.
